Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1978, Volume 17, Number 6, Pages 693–704 (Mi al1629)  

This article is cited in 4 scientific papers (total in 5 papers)

Jordan algebras with finiteness conditions

E. I. Zel'manov


Full text: PDF file (7012 kB)

Bibliographic databases:
UDC: 519.48
Received: 28.12.1977

Citation: E. I. Zel'manov, “Jordan algebras with finiteness conditions”, Algebra Logika, 17:6 (1978), 693–704

Citation in format AMSBIB
\Bibitem{Zel78}
\by E.~I.~Zel'manov
\paper Jordan algebras with finiteness conditions
\jour Algebra Logika
\yr 1978
\vol 17
\issue 6
\pages 693--704
\mathnet{http://mi.mathnet.ru/al1629}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=555097}


Linking options:
  • http://mi.mathnet.ru/eng/al1629
  • http://mi.mathnet.ru/eng/al/v17/i6/p693

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Slin'ko, “The theory of Jordan algebras with a minimum condition”, Russian Math. Surveys, 35:2 (1980), 259–260  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. A. Popov, “Differentiably simple Jordan algebras”, Siberian Math. J., 54:4 (2013), 713–721  mathnet  crossref  mathscinet  isi
    3. L. A. Bokut', E. S. Golod, R. I. Grigorchuk, V. N. Zhelyabin, V. G. Kats, A. R. Kemer, V. V. Kirichenko, P. S. Kolesnikov, S. S. Kutateladze, V. N. Latyshev, Yu. N. Maltsev, G. A. Margulis, A. V. Mikhalev, A. G. Myasnikov, S. P. Novikov, A. Yu. Ol'shanskii, A. N. Parshin, V. P. Platonov, Yu. G. Reshetnyak, N. S. Romanovskii, I. A. Taimanov, O. G. Kharlampovich, V. K. Kharchenko, L. N. Shevrin, I. P. Shestakov, A. V. Yakovlev, “Efim Isaakovich Zelmanov is 60 years old”, Russian Math. Surveys, 71:4 (2016), 793–800  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    4. L. A. Bokut, “Early history of the theory of rings in Novosibirsk”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, no. 2, 5–23  mathnet  mathscinet
    5. S. V. Pchelintsev, “Prime algebras connected with monsters”, Siberian Math. J., 59:2 (2018), 341–356  mathnet  crossref  crossref  isi  elib
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:20
    Full text:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022